Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 970934, 7 pages
http://dx.doi.org/10.1155/2012/970934
Research Article

Uniform Convergence and Transitive Subsets

1School of Mathematics, Sichuan University, Sichuan, Chengdu 610064, China
2Department of Mathematics, Shangqiu Normal University, Henan, Shangqiu 476000, China

Received 26 September 2011; Accepted 9 December 2011

Academic Editor: Recai Kilic

Copyright © 2012 Lei Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Liu, Shuli Zhao, and Hongliang Liang, “Uniform Convergence and Transitive Subsets,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 970934, 7 pages, 2012. https://doi.org/10.1155/2012/970934.